so sorry to hear that you are suffering so much, maybe a little break will help, I had a few breaks with Tamoxifen worth a try. Also maybe call one of the nurses on this site, also so kind and helpful.
GOOD LUCK, Hugs Tili xx
I'm the same, post op lumpectomy on 17 Aug, awaiting radiotherapy and been on tamoxifen for nearly 4 weeks.
I too am on sertaline 100mg and Propananol 10mg 3 daily and I can't function, feel sick, do not sleep I'm awake all night and all day, dizzy and literally feel stuck in some sort of hell.
My nurse has suggested a 2 week break but I'm scared it will worsen when I start again.
Noone seems to have helpful information, so much contradiction. It's all so scary.
I'm running on empty and in a dark place
Someone suggested looking at NHS nice guidelines re tamoxifen.
Could you please tell to me if you had endometrial thickness or you mean it's just a possibility? I was doing well on tamoxifen since February 2019, but a few months ago my period became a mess (30 days, then 15 days and so on). Now I'm afraid. Would seek for advice from my GP but with lockdown not sure if I should.
Wish you a good weekend,
I know exactly how you're feeling as I felt the same when I started taking tamoxifen in February 2019. Your husband should understand and be patient with you. I had several side effects at the same time. I cried a lot for nothing, hit my husband because I was out of my mind with anger, had bad heartburn and nauseas and I even had to stop taking driving lessons because some days I just couldn't read the signs as my vision was blurred. I almost gave up, but fortunately everything was gone in just a few weeks and I felt like myself again (including my vision). Be kind to yourself and everything will be ok.
Obs: I'm having some changes in my period now, but I'm not sure if it's related to tamoxifen nor if I should worry. I'll seek for advice then I can come and tell you. I'll also ask the other lady in your thread as she said something about it.
Wish you all the best,
Have been taking Tamoxifen for a few weeks now, unfortunately not very happy about the way I’m feeling....a bit up and down (Could bring two walls together sometimes) poor husband, was wondering if anyone is taking herbal medicine with Tamoxifen thinking this maybe a calming experience.
keep safe and well Love Tili 🙇♂️